# SDR VJ9800413

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTED LOOSE WIRES SHOWING FLOOR LIGHTS.  INSTALLED LOOSE WIRES AND REPLACED PATHWAY BATTERY PACK FOR BLOWN FUSE, OPS CHECKED NORMAL.
